# SDR AALA201712069020

- Difficulty date: November 16, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N732US
- Make and model: Airbus A319-112
- Aircraft serial: 1203
- Aircraft time: 48,505 hours, 28,926 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53112785203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. CORROSION FOUND ON WEB FRAME 20 AT LEVEL OF STRINGER 23R AT FWD GALLEY AREA. REPLACED WEB AND FASTENER SRM 51-72-11.
